# SDR UIEA2019070104641

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,024 hours, 25,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP. LT FLOOR PNL HAS AREAS OF CORROSION ON UPPER SURFACE BS 1461-1540. ( REMOVED, FABRICATED, AND INSTALLED NEW BULK CARGO LT FLOOR PNL IAW SRM 53-60-53.  )
